# SDR AALA990889

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1233 - AFTER TAKEOFF TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED WITH MASTER WARNING.  ANTI-ICE WAS OFF.  ON THROTTLE BACK, LIGHT EXTINGUISHED, BUT ILLUMINATED AGAIN ON THROTTLE UP.  APU WAS OFF AT THE TIME.  AIR INTERRUPTED RETURNED TO DFW AND LANDED WITHOUT  INCIDENT.  REPLACED TWO CLAMPS ON RIGHT PRESSURE REGULATOR.  INSPECTION OF DUCT AND VALVE FOR CRACKS, CHECKED GOOD.  ACCOMPLISHED LEAK AND OPERATIONS CHECK AT ENGINE RUN UP.  HAD NO OVERHEAT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
